Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Increasing Prozac dosage & weight gain

Posted by Roo on August 6, 1999, at 7:42:43

In reply to Re: Increasing Prozac dosage & weight gain, posted by Leslie on August 5, 1999, at 18:06:52

I know how you feel Leslie--I've taken prozac
(20 mg's) for the last 3 or 4 years (I lose track),
and I've gained 10 pounds since then, despite the
fact that I exercise, vigorously, (my face is
beet red and I'm drenched in sweat and breathing
hard) at least 5 times a week, and have for the
past 15 years....I also eat healthy. I remember
really attempting to lose the weight at one point
cutting back calories and increasing exercise,
and the weight wouldn't budge. I finally just
accepted 10 pounds heavier as my weight, and from
reading other posts around here, I feel glad it's
only has to be a metabolism thing, b/c my
appetite or intake has not increased (in fact it's
probably decreased because prozac really helped my
compulsive eating tendencies).

Please let me know what happens though, at 40 mg's...
I'd be curious, b/c I sleep a lot too (although I
have a hard time sleeping at night, it's pretty
common for me to nap for an hour or two after work).

Keep me posted!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Roo thread:9648